Archimedean spectral densities for nonstationary space-time geostatistics

Porcu, Emilio, Gregori, Pablo, Mateu, Jorge . Statistica Sinica 2009. 19 (1) :273-286

Locate this article in:

Bibtex

@article{CIS-233120,
  Author = {Porcu, Emilio and Gregori, Pablo and Mateu, Jorge},
  Title = {Archimedean spectral densities for nonstationary space-time geostatistics},
  Journal = {Statistica Sinica},
  Volume = {19},
  Number = {1},
  Year = {2009},
  Pages = {273--286},
  Keywords = {Orderings, spatially adaptive, space-time asymmetry, Archimedean functionals, spectral tempering}
}

Similar articles